# SDR REXA2016121202469

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,270 hours, 4,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021NSN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE FLASHLIGHT RED LIGHT NOT FLASHING.  R & R THE BATTERY PACK IAW CMM 25-60-11. OPS CHECKED GOOD.
